Stability of solutions of nonlinear equations of neutral type in the asymptotically critical case.
Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 715-726
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_6_a12,
author = {P. S. Gromova},
title = {Stability of solutions of nonlinear equations of neutral type in the asymptotically critical case.},
journal = {Matemati\v{c}eskie zametki},
pages = {715--726},
year = {1967},
volume = {1},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a12/}
}
P. S. Gromova. Stability of solutions of nonlinear equations of neutral type in the asymptotically critical case.. Matematičeskie zametki, Tome 1 (1967) no. 6, pp. 715-726. http://geodesic.mathdoc.fr/item/MZM_1967_1_6_a12/